# SDR CA001106009

- Difficulty date: March 3, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010363
- Condition: Fractured
- Location: Hyd Pump
- Part time: 4,532 hours, 4,601 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN)   CLIMBING THOUGH FL80 FROM COPENHAGEN, 1ST OFFICER REPORTED LOSS OF NR 2 HYDRAULIC SYSTEM CONTENTS. AIRCRAFT RETURNED TO COPENHAGEN, CARRYING OUT ACTION IAW EMERGENCY CHECKLIST NR 2 HYDRAULIC SYSTEM FLUID LOSS. AIRCRAFT STATICS: TOTAL HOURS 4532.10  TOTAL CYCLES 4601REF/ASR050/00/DH8 ENGINE INSPECTION FOUND HYDRAULIC PRESSURE LINE FRACTURED, PIPE ASSEMBLY REPLACED AND LEAK CHECK CARRIED OUT SATISFACTORY. DURING ENGINE RUN, HYDRAULIC NR 2 SYSTEM DEPLETED AND ILLUMINATION OF CAUTION LIGHTS & NR  2 SPU CCT BKR POPPED, MAINTENANCE FOUND LEAK FROM NR 2 SPU CASE DRAINCASE, SPU REPLACED & NR 2 CASE DRAIN FILTER REPLACED & NR 2 ENGINE DRIVEN PUMP REPLACED IAW DHC-8  AMM 5-50-33 DUE
